J. Phys. Theor. Appl.
Volume 7, Numéro 1, 1898
Page(s) 28 - 36
J. Phys. Theor. Appl. 7, 28-36 (1898)
DOI: 10.1051/jphystap:01898007002801

Théorie géométrique de la diffraction à l'infini des ondes planes par un écran percé de fentes parallèles

G. Sagnac

Without abstract

4215 - Geometrical optics.
4225F - Diffraction and scattering.
4225H - Interference.

Key words

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article